# SDR FOTR2104614952

- Difficulty date: May 14, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1260 ON RT SIDE OF AIRSTAIR TORQUE BOX, A SHEAR TIE IS CRACKED NEAR AIRSTAIR DOOR CUTOUT.  REPAIRED ON FASO WO 21046, NR 14952.
